# SDR ASAA2023051243480

- Difficulty date: May 12, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7602
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION HAS CORROSION STA 727-847. GROUNDED - YES. REMOVED DAMAGE FROM STATION 727-752 FOUND TO BE IN LIMITS IAW B737-700 SRM 53-00-53-1A-2 REMOVED & REPLACED L/H TRANSITION FROM STA 752-847 IAW B737-700 SRM 51-40-02-0G-0.W= 1 INCH O= .040 R= .016 L= .026 D= 1 INCH.
